PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 68 | 1 | 55-58
Tytuł artykułu

On integers not of the form n - φ (n)

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
W. Sierpiński asked in 1959 (see [4], pp. 200-201, cf. [2]) whether there exist infinitely many positive integers not of the form n - φ(n), where φ is the Euler function. We answer this question in the affirmative by proving Theorem. None of the numbers $2^k·509203$ (k = 1, 2,...) is of the form n - φ(n).
Słowa kluczowe
Rocznik
Tom
68
Numer
1
Strony
55-58
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-04-11
Twórcy
autor
  • Institute of Mathematics, University of Warsaw, Banacha 2, 02-097 Warszawa, Poland
autor
  • Mathematical Institute, Polish Academy of Sciences, Śniadeckich 8, P.O. Box 137, 00-950 Warszawa, Poland
Bibliografia
  • [1] A. Aigner, Folgen der Art $ar^n+b$, welche nur teilbare Zahlen liefern, Math. Nachr. 23 (1961), 259-264.
  • [2] P. Erdős, Über die Zahlen der Form σ(n)-n und n-φ(n), Elem. Math. 28 (1973), 83-86.
  • [3] W. Keller, Woher kommen die größ ten derzeit bekannten Primzahlen?, Mitt. Math. Ges. Hamburg 12 (1991), 211-229.
  • [4] W. Sierpiński, Number Theory, Part II, PWN, Warszawa, 1959 (in Polish).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv68i1p55bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.